• Home
  • Lemsip Cold & Flu Blackcurrant 10S

Lemsip Cold & Flu Blackcurrant 10S

Lemsip Cold & Flu Blackcurrant hot drink sachets. Lemsip Cold & Flu Blackcurrant is for the relief of the symptoms of colds and flu. Including the relief of Aches and Pains (Paracetamol).
-Nasal congestion (Phenylephrine Hydrochloride).
-Increased Temperature (Paracetamol).

Dosage: Adults, the elderly and children 12 plus so Dissolve one sachet in hot, not boiling, water.
-Stir until dissolved. May be repeated every 4-6 hours. Maximum of 4 sachets in 24 hours
-Not to be given to children under 12.

-Warning: Do not take this medicine if you have severe coronary heart disease, hypertension, or if you are hypersensitive to
paracetamol, phenylephrine or any other ingredient. If you have Raynaud’s Phenomenon, diabetes, phenylketonuria, severe renal or severe hepatic impairment do not take this medication. The hazard
of overdose is greater in those with non-cirrhotic alcoholic liver disease. Patients should be advised not to take other medicines containing paracetamol.

Ingredients per sachet: Paracetamol 650mg, Phenylephrine hydrochloride 10mg, Caster sugar, pulverised sucrose, citric acid anhydrous, sodium citrate, enocyanin, blackcurrant whole dried, blackcurrant flavour Witham, aspartame, saccharin sodium and ascorbic acid.